# SDR AALA20140701012

- Difficulty date: July 1, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 8,875 hours, 3,553 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER THE GEAR HANDLE WAS MOVED TO THE FULL UP POSITION HAD 3 RED & 3 GREEN LIGHTS.  VERIFIED MANUAL EXTENSION ACCESS PANEL CLOSED & ALL CB`S WERE IN.  PUT GEAR HANDLE BACK DOWN & GOT 3 GREEN LIGHTS.  FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  MX VERIFIED NO GEAR PINS INSTALLED.  NO FAULTS ON PSEU BITE CHECK.  OPERATED GEAR SEVERAL TIMES WITH NO FAULTS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
